| Model Number |
9500-161 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a signal loss occurred frequently between 4/1/2026 and 4/2/2026.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss occurred frequently between (b)(6) 2026.Product was provided for investigation.An external visual inspection was performed and passed.Nordic bluetooth pairing test was performed and passed.Performance data was reviewed.The allegation was confirmed due to the finding of signal loss over one hour frequently within the investigation window.The probable cause could not be determined.No injury or medical intervention was reported.